| Catalog Number |
CDC-45703-P1A |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
It was reported that: 20cm of outer spring wire separated and was retained in the patient.The foreign object was identified by xray approx.5 days after cvc placement.The patient was transferred to surgery for removal of the piece of wire.No harm to the patient is known currently.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description